# SDR COMA0010110

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027289501
- Condition: Corroded
- Location: Fuselage
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 131-01Z, THE FUSELAGE FORWARD LT FLOOR SUPPORT BUTT STRAP WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 1671-2, REV IR, 12-4-96.
